International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2001 / Article

Open Access

Volume 14 |Article ID 658586 | https://doi.org/10.1155/S1048953301000284

Lakdere Benkherouf, Amin Boumenir, Lakhdar Aggoun, "A stochastic inventory model with stock dependent demand items", International Journal of Stochastic Analysis, vol. 14, Article ID 658586, 12 pages, 2001. https://doi.org/10.1155/S1048953301000284

A stochastic inventory model with stock dependent demand items

Received01 Apr 2000
Revised01 Dec 2000

Abstract

In this paper, we propose a new continuous time stochastic inventory model for stock dependent demand items. We then formulate the problem of finding the optimal replenishment schedule that minimizes the total expected discounted costs over an infinite horizon as a Quasi-Variational Inequality (QVI) problem. The QVI is shown to have a unique solution under some conditions.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views142
Downloads512
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.